# SDR 2004FA0000384

- Difficulty date: April 21, 2004
- Submitted: April 21, 2004
- Operation: General aviation
- Aircraft: N136XS
- Make and model: Aimm AMT200S
- Aircraft serial: 200136
- Aircraft time: 318 hours
- System (JASC): 1430 · Fasteners
- Part: Nut
- Part number: 5PA108
- Condition: Missing
- Location: Landing Gear
- Part time: 318 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING AIRCRAFT VEERED OFF THE RUNWAY. UPON INSPECTION IT WAS FOUND THAT THE NUT, (PN 5PA-108) HAD FALLEN OFF ALLOWING THE LINK (PN 32358) TO SEPARATE.
